Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Aids Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

side effects? (HIV versus AIDS, 2010)

my boyfriend and I were infected around the same time 3 years ago. I am still healthy and my doctor does not recommend that i start medication yet. My boyfrind however was started on Atripla immediatly due to a broncial infection. to make a long...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...problems. There are several possibilities that need to be evaluated. If his current doctor isn't helping, I'd recommend he consider getting a second opinion from an HIV specialist physician. Could some of his symptoms be drug-related side effects... Read more »

Condom failure - PEP side effects (PEP AND THE NEED FOR HIV SPECIALIST, 2010)

Dear DocI am a bisexual male who has always tried to be safe when it comes to sexual partners.... Read more »
Articles
Henry J. Kaiser Family Foundation

Protein Accumulation Might Cause Fat Deposits, Other Side Effects in HIV-Positive People Taking Protease Inhibitors, Study Says

... Similarities between genetic conditions that cause early aging and side effects experienced by some HIV-positive people when taking protease inhibitors might explain the fat accumulation associated Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
Project Inform

Two Studies Show Kaletra and Isentress Similarly Suppress HIV, Yet Have Different Side Effects

...(lipids). The percent of people maintaining optimal viral suppression was slightly higher among those on Kaletra in both studies. Side effects were similar between the groups, though Isentress did not cause the abnormal lipid levels seen in... Read more »
Henry J. Kaiser Family Foundation

HIV Drug Linked to Serious Liver Side Effects, Health Canada Warns

...officials and Tibotec, a division of drug maker Janssen-Ortho, are advising patients taking Prezista (darunavir) that serious liver side effects have been linked to the drug. Prezista is used, in combination with ritonavir and other HIV drugs,... Read more »
Connect With Others

Cool video on HIV treatment side effects

Posted by ScotCharles, 1 Reply
...http://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
...(he's not exactally sure). We are both aware that his previous using caused damage, but I'm really getting concerned that his HIV status is kind of in like a faster process. He was diagnosed this past summer and his numbers are undetectable (from... Read more »

Question for males on Intelence and/or Isentress.

Posted by Monchhichi, 1 Reply
...Are there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect Read more »

fear of medications side effects

Posted by Anonymous, 8 Replies
...and all of my lab tests are negative. I may not be advise to take medications for the time being but Im pretty scared of the side effects like steven jonhsons et all. I know medication side effect varies but can anyone tell me how to handle... Read more »